Limiting distributions of theta series on Siegel half-spaces

Götze F, Gordin M (2004)
St. Petersburg mathematical journal 15(1): 81-102.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Erscheinungsjahr
Zeitschriftentitel
St. Petersburg mathematical journal
Band
15
Ausgabe
1
Seite(n)
81-102
ISSN
PUB-ID

Zitieren

Götze F, Gordin M. Limiting distributions of theta series on Siegel half-spaces. St. Petersburg mathematical journal. 2004;15(1):81-102.
Götze, F., & Gordin, M. (2004). Limiting distributions of theta series on Siegel half-spaces. St. Petersburg mathematical journal, 15(1), 81-102.
Götze, F., and Gordin, M. (2004). Limiting distributions of theta series on Siegel half-spaces. St. Petersburg mathematical journal 15, 81-102.
Götze, F., & Gordin, M., 2004. Limiting distributions of theta series on Siegel half-spaces. St. Petersburg mathematical journal, 15(1), p 81-102.
F. Götze and M. Gordin, “Limiting distributions of theta series on Siegel half-spaces”, St. Petersburg mathematical journal, vol. 15, 2004, pp. 81-102.
Götze, F., Gordin, M.: Limiting distributions of theta series on Siegel half-spaces. St. Petersburg mathematical journal. 15, 81-102 (2004).
Götze, Friedrich, and Gordin, Mikhail. “Limiting distributions of theta series on Siegel half-spaces”. St. Petersburg mathematical journal 15.1 (2004): 81-102.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar